RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 2, Pages 190–237 (Mi aa792)  

This article is cited in 13 scientific papers (total in 13 papers)

Research Papers

Linear-similar Sz.-Nagy–Foias model in a domain

D. V. Yakubovichab

a Universidad Autonoma de Madrid
b St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (2315 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:2, 289–321

Bibliographic databases:

Received: 20.08.2002

Citation: D. V. Yakubovich, “Linear-similar Sz.-Nagy–Foias model in a domain”, Algebra i Analiz, 15:2 (2003), 190–237; St. Petersburg Math. J., 15:2 (2004), 289–321

Citation in format AMSBIB
\Bibitem{Yak03}
\by D.~V.~Yakubovich
\paper Linear-similar Sz.-Nagy--Foias model in a domain
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 2
\pages 190--237
\mathnet{http://mi.mathnet.ru/aa792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2052133}
\zmath{https://zbmath.org/?q=an:1067.47014}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 2
\pages 289--321
\crossref{https://doi.org/10.1090/S1061-0022-04-00811-8}


Linking options:
  • http://mi.mathnet.ru/eng/aa792
  • http://mi.mathnet.ru/eng/aa/v15/i2/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yakubovich D.V., Lunel S.V.V., “Exact controllability in neutral delay equations”, 2003 International Conference Physics and Control, Vols 1–4, Proceedings, 2003, 1373–1376  crossref  isi  scopus
    2. Tikhonov A., “Free functional model related to simply-connected domains”, Spectral Methods for Operators of Mathematical Physics, Operator Theory : Advances and Applications, 154, 2004, 219–231  mathscinet  zmath  isi
    3. Yakubovich D.V., “Pole placement in infinite dimensions”, 2005 International Conference on Physics and Control (PHYSCON), 2005, 225–229  crossref  isi  scopus
    4. Tikhonov A., “Transfer functions for “curved” conservative systems”, Recent Advances in Operator Theory, Opeator Algebras, and their Applications, Operator Theory : Advances and Applications, 153, 2005, 255–264  crossref  mathscinet  zmath  isi
    5. A. S. Tikhonov, “Weighted Schur class functions and functional model”, J. Math. Sci., 150:6 (2008), 2609–2619  mathnet  crossref  mathscinet  zmath
    6. Tikhonov A., “On connection between factorizations of weighted schur functions and invariant subspaces”, Operator Theory, Analysis and Mathematical Physics, Operator Theory : Advances and Applications, 174, 2007, 205–246  crossref  mathscinet  zmath  isi
    7. Yakubovich D.V., “Nagy-Foiaş type functional models of nondissipative operators in parabolic domains”, J. Operator Theory, 60:1 (2008), 3–28  mathscinet  zmath  isi  elib
    8. Ryzhov V., “Functional model of a closed non-selfadjoint operator”, Integral Equations Operator Theory, 60:4 (2008), 539–571  crossref  mathscinet  zmath  isi  elib  scopus
    9. Tikhonov A., “Inverse Problem for Conservative Curved Systems”, Modern Analysis and Applications: Mark Krein Centenary Conference. Vol. 1: Operator Theory and Related Topics, Operator Theory Advances and Applications, 190, 2009, 471–490  mathscinet  zmath  isi
    10. Gale J.E., Miana P.J., Yakubovich D.V., “H-infinity-functional calculus and models of Nagy-Foias type for sectorial operators”, Math Ann, 351:3 (2011), 733–760  crossref  mathscinet  zmath  isi  scopus
    11. Tikhonov A., “Inner-Outer Factorization for Weighted Schur Class Functions and Corresponding Invariant Subspaces”, Spectral Theory and Analysis, Operator Theory Advances and Applications, 214, ed. Janas J. Kurasov P. Laptev A. Naboko S. Stolz G., Birkhauser Verlag Ag, 2011, 125–134  mathscinet  isi
    12. Dritschel M.A., Estevez D., Yakubovich D., “Tests For Complete K-Spectral Sets”, J. Funct. Anal., 273:3 (2017), 984–1019  crossref  mathscinet  zmath  isi  scopus
    13. Bello-Burguet G., Yakubovich D., “Operator Inequalities Implying Similarity to a Contraction”, Complex Anal. Oper. Theory, 13:3 (2019), 1325–1360  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:229
    Full text:75
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019